Alert archive / Wyoming / High Wind Watches in 2015

High Wind Watch 2, NWS Riverton, WY

January 17, 2015Park County, Wyoming

NWS Riverton, WY issued this high wind watch at Jan 17, 2015, 2:32 AM MST for Park County, Wyoming. It took effect at Jan 17, 2015, 8:00 PM MST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 17, 2015, 2:32 AM MST (09:32 UTC)
In effect from
Jan 17, 2015, 8:00 PM MST
Expired
Jan 17, 2015, 1:03 PM MST
In force
Issued by
NWS Riverton, WY

County Park County, WY

The radar

The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-01-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-01-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1900 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

018 
WWUS75 KRIW 170932
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
232 AM MST SAT JAN 17 2015

...MORE HIGH WIND POSSIBLE FOR THE CODY FOOTHILLS...

.INCREASING UPPER LEVEL WINDS AND A TIGHTENING PRESSURE GRADIENT
WILL BRING THE POTENTIAL FOR HIGH WINDS TO PORTIONS OF THE CODY
FOOTHILLS.

WYZ003-172300-
/O.NEW.KRIW.HW.A.0002.150118T0300Z-150119T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
232 AM MST SAT JAN 17 2015

...HIGH WIND WATCH IN EFFECT FROM THIS EVENING THROUGH LATE
SUNDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH LATE SUNDAY
NIGHT. 

* SUMMARY AND TIMING...WIND WILL INCREASE LATER THIS AFTERNOON AND
  MAY BECOME STRONG THIS EVENING THROUGH SUNDAY.

* WIND...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHER GUSTS ARE
  POSSIBLE IN THE VICINITY OF CLARK.

* IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY
  MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHTWEIGHT AND HIGH
  PROFILE VEHICLES SHOULD EXERCISE IF TRAVEL IS NECESSARY ACROSS
  THIS AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$
1 follow-up statement
428 
WWUS75 KRIW 172003
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
103 PM MST SAT JAN 17 2015

...HIGH WIND WARNING...CODY FOOTHILLS...SOUTHERN FREMONT AND
NATRONA COUNTIES...

.INCREASING UPPER LEVEL WINDS AND A STRONG SURFACE PRESSURE GRADIENT
WILL BRING HIGH WINDS TO PORTIONS OF THE CODY FOOTHILLS...SOUTHERN 
FREMONT AND NATRONA COUNTIES LATER TONIGHT THROUGH EARLY MONDAY 
MORNING. 

WYZ003-181000-
/O.UPG.KRIW.HW.A.0002.150118T0300Z-150119T1200Z/
/O.NEW.KRIW.HW.W.0003.150118T0300Z-150119T1200Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
103 PM MST SAT JAN 17 2015

...HIGH WIND WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM MST
MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* SUMMARY AND TIMING...WIND WILL INCREASE LATER THIS AFTERNOON 
  AND MAY BECOME STRONG THIS EVENING THROUGH SUNDAY. 

* WIND...WEST 30 TO 40 MPH WITH GUSTS TO 60 MPH. HIGHER GUSTS OVER
  80 MPH ARE POSSIBLE IN THE VICINITY OF CLARK.

* IMPACTS...TRAVELERS ON HIGHWAY 120 FROM CLARK TO SOUTH OF CODY 
  MAY EXPERIENCE STRONG CROSSWINDS. THOSE IN LIGHTWEIGHT AND 
  HIGH PROFILE VEHICLES SHOULD EXERCISE IF TRAVEL IS NECESSARY 
  ACROSS THIS AREA SATURDAY NIGHT THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ019-181000-
/O.NEW.KRIW.HW.W.0003.150118T0700Z-150119T1200Z/
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
INCLUDING THE CITY OF...JEFFREY CITY
103 PM MST SAT JAN 17 2015

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST
MONDAY. 

* SUMMARY AND TIMING...WINDS WILL INCREASE THIS EVENING WITH HIGH
  WINDS POSSIBLE FROM MIDNIGHT TONIGHT TO 5 AM MONDAY MORNING.

* WIND...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...TRAVEL WITH LIGHT WEIGHT AND HIGH PROFILE VEHICLES MAY
  BECOME HAZARDOUS ON HIGHWAY 287 FROM BEAVER RIM TO MUDDY GAP.
  STRONG CROSS WINDS WILL CAUSE A BLOW OVER HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

WYZ020-181000-
/O.NEW.KRIW.HW.W.0003.150118T0700Z-150119T1200Z/
NATRONA COUNTY LOWER ELEVATIONS-
INCLUDING THE CITY OF...CASPER
103 PM MST SAT JAN 17 2015

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST
MONDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM MST
MONDAY. 

* SUMMARY AND TIMING...WINDS WILL INCREASE THIS EVENING WITH HIGH
  WINDS POSSIBLE FROM MIDNIGHT TONIGHT TO 5 AM MONDAY MORNING.

* WIND...SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...TRAVEL WITH LIGHT WEIGHT AND HIGH PROFILE VEHICLES MAY
  BECOME HAZARDOUS ON INTERSTATE 25 AND HIGHWAYS 220...20 26.
  STRONG CROSS WINDS WILL CAUSE A BLOW OVER HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. 

THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF
TRANSPORTATION ARE AVAILABLE BY CALLING 5-1-1 OR ON THE INTERNET
AT WYOROAD.INFO.

&&

$$

C.BAKER

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind watch went out at Jan 16, 11:44 PM MST, 2 hours 48 minutes earlier.

Area forecast discussion, Jan 16, 11:44 PM MST, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1144 PM MST FRI JAN 16 2015

.UPDATE...
WINDS HAVE DECREASED ALONG THE CODY FOOTHILLS BEHIND THE FRONT SO
THE HIGH WIND WARNING HAS BEEN CANCELLED FOR THIS AREA.

.AVIATION.../06Z ISSUANCE/

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

VFR CONDITIONS WILL PREVAIL THROUGH THE PERIOD WITH WINDS CONTINUING
TO DECREASE BEHIND A COLD FRONT TONIGHT.  SOME LLWS WILL LINGER
ALONG THE EAST SLOPES OF THE DIVIDE ACROSS THE CENTRAL BASINS
THROUGH 12Z SAT.  WINDS ARE EXPECTED TO RAPIDLY INCREASE AT RIDGE
TOP LEVEL SATURDAY EVENING OR 40-55KTS ABOVE 8KFT WITH MOUNTAIN
WAVE ACTIVITY AND AREAS OF LLWS VCNTY KCOD-KLND.  HIGH WINDS WILL
LIKELY MIX DOWN INTO THE CODY FOOTHILLS SATURDAY NIGHT.  MTNS IN THE
VCNTY OF THE DIVIDE WILL BECOME INCREASINGLY OBSCURED ABOVE 9KFT IN
SN 3Z-12Z SUNDAY.

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

DRIER AIR WILL PUSH IN AND END SNOW SHOWERS ACROSS THE WEST BY
09Z...HOWEVER AREAS OF MVFR CIGS WILL REMAIN OVER KJAC-KAFO...AND
MOST MTNS ABOVE 8-9KFT WILL REMAIN OBSCURED OVERNIGHT.  A BREAK WITH
SOME SCATTERING OUT OF THESE LOWER CLOUD DECKS WILL OCCUR 15Z-22Z
SATURDAY.  THE NEXT PACIFIC SYSTEM WILL BEGIN TO PUSH IN LOWER CIGS
AND AREAS OF SN 00Z-06Z SUNDAY WITH WIDESPREAD IFR CONDITIONS AND
MTN OBSCURATIONS EXPECTED VCNTY AND NORTH OF A KPNA-KAFO LINE BY 6Z
SUN.

&&

.PREV DISCUSSION... /ISSUED 802 PM MST FRI JAN 16 2015/

UPDATE...WITH SNOW ENDING ACROSS THE WEST WE HAVE ALLOWED THE
WINTER WEATHER ADVISORY TO EXPIRE. THE HIGH WIND WARNING FOR NATRONA
COUNTY WAS CANCELLED AS WINDS DECREASE WITH THE LOSS OF DAYTIME
MIXING AND A WEAKENING PRESSURE GRADIENT. THE HIGH WIND WARNING FOR
THE CODY FOOTHILLS REMAINS IN EFFECT.

SHORT TERM...TONIGHT THROUGH MONDAY

BUSY SHORT TERM PERIOD WITH SEVERAL STORM SYSTEMS PRODUCING SNOW AND
WIND. FIRST ONE TODAY IS BRINGING SNOW TO THE FAR WEST WITH AN EARLY
AFTERNOON REPORT OF 3 INCHES ALREADY IN ALPINE. WITH SNOW EXPECTED
TO CONTINUE STEADY THROUGH THE REMAINDER OF THE DAYTIME HOURS AND
LIKELY INTO THE EVENING HAVE ISSUED A WINTER WEATHER ADVISORY FOR
THIS AREA THROUGH 8 PM. OTHERWISE...MOST AREAS WILL SEE SUB-ADVISORY
AMOUNTS AND THIS IS HANDLED WELL WITH CATEGORICAL POPS. EAST OF THE
DIVIDE...WE'VE HAD QUITE A BIT OF WIND AS EXPECTED WITH A FEW AREAS
OF HIGH WIND. OUTER DRIVE IN CASPER HAS PRETTY MUCH BEEN SUSTAINED
HIGH WIND SINCE BEFORE SUNRISE WITH OCCASIONAL GUSTS OF 60-65 MPH.
HIGH WIND WARNING COVERS THE WIND CORRIDOR THROUGH 9 PM THIS
EVENING. IN THE CODY FOOTHILLS...WE HAD A PRE-SUNRISE 60 MPH WIND
GUST IN CLARK AND MORNING ANALYSIS INDICATED POTENTIAL FOR A
MOUNTAIN WAVE EPISODE THIS AFTERNOON AND MAYBE A QUICK DOWNSLOPE
WIND EVENT THIS EVENING WITH FROPA. A HIGH WIND WARNING COVERS THIS
AREA THROUGH 3 AM SATURDAY. COLD FRONT WILL LIKELY MIX DOWN STRONG
NW WIND INTO THE WIND RIVER BASIN ALSO SO BUMPED UP THOSE WINDS INTO
THE 25-40 MPH RANGE OVERNIGHT. QUICK BREAK SATURDAY BEFORE NEXT
SYSTEM MOVES RAPIDLY INTO THE WEST SATURDAY NIGHT WITH MODERATE BUT
MOIST ISENTROPIC UPGLIDE EVENT INCREASING OVERNIGHT AND POTENTIALLY
BECOMING HEAVY AFTER 06Z SUNDAY AND CONTINUING THROUGH THE DAY
SUNDAY. MODELS VARY CONSIDERABLY ON THE AMOUNT OF MOISTURE AND
TIMING/LOCATION OF THE ASSOCIATED SHORTWAVE AND FORCING/QPF VARIES
QUITE A BIT. GFS IS THE WETTEST...NAM AND GEM ARE IN THE MIDDLE WITH
THE ECMWF THE DRIEST. DEBATED A WINTER STORM WATCH FOR THE TETONS
BUT WILL LET THE NIGHT CREW LOOK AT IT ONE MORE TIME. HIGHLIGHTS FOR
SURE WITH POTENTIAL FOR A 12-18 INCH STORM IN THE TETONS ABOVE 9000
FEET. H7 WINDS OF 40-50 KTS WILL ALSO BE A PLAYER WITH THIS STORM IN
THE MOUNTAINS AND EVEN THE VALLEYS SHOULD BE WINDY AT TIMES. EAST OF
THE DIVIDE...WIND WILL BE ON THE INCREASE AGAIN AHEAD OF THIS SYSTEM
WITH LOCAL HIGH WIND ONCE AGAIN IN THE WIND CORRIDOR AND CODY
FOOTHILLS SATURDAY NIGHT THROUGH SUNDAY NIGHT. W-NW FAVORED AREAS
LIKE THE I80 CORRIDOR AND POTENTIALLY THE WIND RIVER BASIN MAY PICK
UP AGAIN WITH FROPA MONDAY. LATEST OBSERVATION FROM OUTER DRIVE SHOWS
SUSTAINED WINDS AT 60 MPH WITH GUSTS TO 74 MPH. CLARK WAS ALSO
GUSTING TO 58 MPH AND PICKING UP.

LONG TERM...MONDAY NIGHT THROUGH FRIDAY

THE LONG TERM PATTERN SHOWS HIGH PRESSURE BUILDING OVER THE PACIFIC
WITH A RELATIVE TROUGH OVER THE NATION'S MID SECTION. THIS WOULD
LEAVE WYOMING ON THE PERIPHERY OF THE HIGH WHICH WOULD SUGGEST A
COOLER AND MORE ACTIVE PATTERN. THERE ARE A FEW WAVES THAT ARE
ADVERTISED TO MOVE THROUGH THOUGH THE TIMING AND IMPACT OF THESE
WAVES ARE DIFFICULT TO PIN DOWN THIS FAR OUT. OVERALL THE PRIMARY
GLOBAL MODELS ARE IN FAIRLY GOOD AGREEMENT ON THE OVERALL PATTERN
WITH THE GFS SLIGHTLY MORE AGGRESSIVE...SHOWING A BREAKDOWN OF THE
RIDGE ON THURSDAY AS A FAIRLY STRONG WAVE MOVES INTO THE PACNW.

AVIATION.../00Z ISSUANCE/

EAST OF THE DIVIDE...KCOD/KCPR/KLND/KRIW/KWRL ROUTES

EXPECT WIND TO REMAIN GUSTY AT RIDGE TOP LEVEL AND ACROSS THE WIND
CORRIDOR VCNTY 50SM NE KRKS-CPR THROUGH MUCH OF THE NIGHT...EASING A
BIT AFTER 12Z...THIS WILL BRING AREAS OF LLWS ALONG THE EAST SLOPES
OF THE DIVIDE AT TIMES WHEN IT DOES NOT HAPPEN TO BE SURFACING.
WINDS WILL BECOME NW BEHIND A COLD FRONTAL PASSAGE THIS
EVENING...BUT LIKELY CONTINUE TO BLOW OVER SHALLOW BASIN INVERSIONS
RESULTING IN PERIODS OF LLWS OVER KRIW TONIGHT.

WEST OF THE DIVIDE...KBPI/KJAC/KPNA/KRKS ROUTES

SNOW CONTINUES ACROSS THE FAR WEST...VCNTY KJAC-KAFO...WITH MVFR TO
IFR CONDITIONS AND WIDESPREAD MTN OBSCURATIONS. ADDITIONALLY...RIDGE
TOP WINDS WILL CONTINUE TO BLOW BETWEEN 40-50KTS WITH THE FRONTAL
PASSAGE BRINGING AREAS OF LLWS THIS EVENING. RAPID DRYING FROM THE
NW WILL FOLLOW THIS SYSTEM LATE THIS EVENING BUT SOME LOWER MVFR/IFR
CIGS AND MTN OBSCURATIONS ARE LIKELY TO LINGER BEHIND THE FRONT
OVERNIGHT.

FIRE WEATHER...

SNOW AND GUSTY WIND WILL PREVAIL IN THE WEST THROUGH AT LEAST THIS
EVENING BEFORE GRADUAL IMPROVEMENT. EAST OF THE DIVIDE...THERE
WILL BE PLENTY OF WIND CONTINUING AS A COLD FRONT MOVES THROUGH.
AFTER A DECREASE IN WIND SATURDAY IN MOST AREAS...WINDS WILL
INCREASE QUICKLY AGAIN BY SATURDAY EVENING AND CONTINUE THROUGH
SUNDAY NIGHT. SNOW WILL REDEVELOP OUT WEST SATURDAY NIGHT AND
CONTINUE THROUGH SUNDAY WITH PLENTY OF WIND.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AEM
SHORT TERM...SKRBAC
LONG TERM...ALLEN
AVIATION...AEM
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jan 16, 11:13 PM MST, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1113 PM MST FRI JAN 16 2015

WYZ001>020-022>030-171200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
1113 PM MST FRI JAN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY NIGHT AND SUNDAY...LIGHT TO MODERATE AMOUNTS OF SNOW
POSSIBLE OVER THE WEST...WITH THE BEST CHANCE OF SIGNIFICANT SNOWFALL
OVER THE FAR NORTHWEST.

MONDAY...ANOTHER CHANCE OF SNOW FOR THE WESTERN MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 2:39 AM MSTWinter Storm WatchRIWFremont, Lincoln, Sublette, Teton11 hr
Jan 17, 1:03 PM MSTHigh Wind WarningRIWFremont, Natrona, Park, Sweetwater38 hr
Jan 17, 1:21 PM MSTWinter Storm WarningRIWFremont, Lincoln, Sublette, Teton34 hr
Jan 17, 1:21 PM MSTWinter Weather AdvisoryRIWLincoln, Park, Teton34 hr

Nearby

High Wind Watches in Wyoming, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.